# SDR 2010FA0000474

- Difficulty date: April 29, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N52119
- Make and model: Cessna 172P
- Aircraft serial: 17274418
- Engine: Cont IO520*
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Damaged
- Location: Fuel Tank
- Component: Fuel Tank
- Component part number: 0526007203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENT TANK (AMO110-90) FOR REPLACEMENT OF OUTLET FITTING COLLAR DUE TO DAMAGED THREADS.  ON RETURN, FOUND THREADS IN NEW FITTING TO BE SEVERELY DAMAGED OR DEFECTIVE.  RETURNED TANK FOR REDO.  EITHER NO INSP OF PART BEFORE WELDING NOR INSPECTION OF COMPLETED WORK.  THREADS MUCH WORSE AFTER REPAIR THAN BEFORE.  APPARENTLY NO QC INSPECTION CARRIED OUT.
